# SDR 0600626301

- Difficulty date: February 15, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,608 hours, 9,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK AND INSPECTION PER EM 5311-01165, FOUND CRACKS IN FRAME WEB HOLE A BS 1265 STR 26R.  INTERIM REPAIR ACCOMPLISHED PER EA 63-206039 SECTION I.  SECTION II REQUIRES REPETITIVE INSPECTION AT 2000 CYCLE INTERVALS UNTIL ACCOMPLISHMENT OF SECTION III.
